How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Ted Manos Your Own Question
Dr Ted Manos
Dr Ted Manos, Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 379
Experience:  40 years experience; Board certified Ob-Gyn
88055251
Type Your OB GYN Question Here...
Dr Ted Manos is online now
A new question is answered every 9 seconds

I am having the following symptoms......vaginal bleeding

Customer Question

I am having the following symptoms......vaginal bleeding for a couple days after menstruation ends every month, constant allergies, body aches and pains, I have gained 40 lbs and am unable to lose the weight. What could this be?
Submitted: 11 months ago.
Category: OB GYN
Expert:  Dr Ted Manos replied 11 months ago.

Hello, I'm Dr Manos MD, board certified ObGyn. The vaginal bleeding after your period is probably your ovaries getting sluggish in your next cycle. If you haven't had a gyn exam in last two years you should schedule one. As far as allergies, body aches and pains and the weight you need to be checked out by a family practice doctor or internist because it could be thyroid trouble, diabetes, metabolic syndrome and some other things. You shouldn't let these symptoms continue without having blood tests and a doctor that understands the results.